| Catalog Number |
BOPT4310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
| Date of Event |
08/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented with pain, discomfort, and infection around the implant at tooth location #13.The implant was removed.Symptoms as a result of the event: pain and inflammation.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.